# SDR SWAA2022090741387

- Difficulty date: August 12, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A56603
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 947+1 LBL26 WL 208 / [01] VERIFIED NO SRM APPLICABILITY FOR THIS PART.;[02] VERIFIED THAT THERE IS NO SRM APPLICABLE FOR THIS FLOOR SUPPORT.;[03] VERIFIED CORRECTIVE ACTION #1;[04] REMOVED CORROSION ON FLOOR SUPPORT. ORIGINAL THICKNESS 0.200'. AMOUNT OF CORROSION REMOVED 0.035'. REMAINING THICKNESS 0.165' . OUT OF LIMITS PER NO SRM ALLOWABLE DAMAGE FOR THIS FLOOR SUPPORT.;[05] VERIFIED CORRECTIVE ACTION #4;[06] LOCATED AND DRILLED HOLES IN NEW INTERCOSTAL IAW SRM 51-40-05 AND DWG 147A5650 ID: 0013 AND ATTACHED ADHESIVELY BONDED NUT PLATES PER SRM 51-40-10-2R-0. REQUESTING OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTION #6 MEASUREMENT TABLE VERIFIED;[08] INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02-0G-0 AND DWG 147A5650 ID: 0013 .;[09] INSTALLED INTERCOSTAL AT BS 947+1 LBL26 WL208 IAW SRM51-40-02-0G-0 AND DWG 147A5650;[10] CERTIFIED CORRECTION OF BS947+1 LBL26 WL208 . ADDED;[11] CORRECTIVE 4 ADDED REMOVAL OF INTERCOSTAL AT BS 947+1 LBL26 WL208;[12] CERTIFIED REMOVAL OF INTERCOSTAL AS PART OF CORRECTIVE ACTION 4;[13] VERIFIED INSTALLATION OF INTERCOSTAL AT BS 947+1 LBL26 WL208;[14] VERIFIED INSTALLATION OF INTERCOSTAL AT BS 947+1 LBL26 WL208; CARD COMPLETE
